# SDR SIMA200812103

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 4,767 hours, 12,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE RT OMEGA BEAM AT FRAME 23 WAS FOUND CORRODED.  BLENDED THE CORRODED AREA TO REMOVE THE DAMAGE.  APPLIED ALODINE AND EPOXY PRIMER TO THE REWORKED AREA.  FAB A 4.0 BY 2.0 REPAIR DOULBER FROM AL - 2024-T3 INSTALLED REPAIR.  WORK DONE WITH EMBRAER 145 SRM (SRM EMB-145/1142 REV.38) CHAPTER 53-21-10 FIGURE 206.  AIRCRAFT RETURNED TO SERVICE.
